# SDR FDEA200909093271

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N755113
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WTB UNDERWING FAIRING SUPPORT STRUCTURE CHANNEL FITTING IS CRACKED AT BS   1070, RBL 67", BELOW ELECTRIC MOTOR PUMP RIGHT SYSTEMS.    RT WING-TO-BODY UNDERWING FAIRING SUPPORT STRUCTURE CHANNEL, REMOVED AND REPLACED PER SRM 51-40-02 REV. 97.    REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
